# SDR DALA2025092206913

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 5,794 hours, 675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS TROUBLE ARMING 4L DOOR.   CLEANED FOD FROM LINKAGES AND GIRT BAR. OK FOR SERVICE. (7857368)
